Arkansas, 2013

Hail in Arkansas, February 25, 2013

February 25, 2013 · NWS TSA · 3 events in 2 counties and zones

Thunderstorms developed and moved across portions of west-central Arkansas on the 25th. The stronger storms produced some hail.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
3

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS TSA wrote it up.

Thunderstorms developed and moved across portions of west-central Arkansas on the 25th. The stronger storms produced some hail.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before the first event at Feb 25, 11:56 AM CST, 40 minutes earlier.

Area forecast discussion, Feb 25, 11:56 AM CST, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1156 AM CST MON FEB 25 2013

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
RAIN SHOWERS AND SCATTERED THUNDERSTORMS CONTINUE TO SPREAD ACROSS
THE REGION AS A FRONTAL BOUNDARY MAKES ITS WAY EASTWARD. BEHIND
THE FRONT...GUSTY NORTHERLY WINDS WILL DEVELOP WITH LLWS AROUND
40-50KT AT 1KFT. VFR CONDITIONS WILL DECREASE INTO LIFR TO MVFR
CONDITIONS WITH THIS PRECIP THIS AFTERNOON. COLD AIR WILL ALSO
FILTER INTO THE REGION CHANGING LIQUID PRECIP INTO SNOW FROM WEST
TO EAST THIS AFTERNOON THROUGH THE NIGHT. LIFR TO IFR CONDITIONS
WILL BE CAPABLE WITHIN THE SNOW. CONDITIONS SHOULD LIFT INTO MVFR
FROM WEST TO EAST TUESDAY MORNING AS THE PRECIP SHIFTS OFF TO THE
EAST.

&&

.PREV DISCUSSION... /ISSUED 941 AM CST MON FEB 25 2013/

..UPDATE...

DISCUSSION...

FAIRLY SIGNIFICANT CHANGES TO THE FORECAST THIS MORNING. MOST
IMPORTANTLY...PAWNEE AND WASHINGTON COUNTIES IN OKLAHOMA...HAVE
BEEN ADDED TO THE BLIZZARD WARNING.

MODEL SOUNDINGS...WHICH ARE CURRENTLY VERIFYING FAIRLY WELL WITH
PRECIP TYPES WEST OF THE AREA...INDICATE A LATER THAN PREVIOUSLY
FORECAST CHANGEOVER FROM RAIN TO SNOW ACROSS EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS. WESTERN AREAS OF OSAGE COUNTY WILL LIKELY
BEGIN TO SEE SNOW LATE THIS AFTERNOON...WITH A SLOW EASTWARD
PROGRESSION OF THE RAIN/SNOW LINE THROUGH THE EVENING. IN
ADDITION...A SIGNIFICANT MID LEVEL DRY SLOT WILL WRAP AROUND THE
NORTH SIDE OF THE LOW INTO EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
TONIGHT...ROBBING THE DENDRITIC GROWTH ZONE IN PARTS OF THE AREA.
HAVE ADDED A PERIOD OF DRIZZLE TO THE AREA MOST AFFECTED BY THE
DRY SLOT TONIGHT ALONG WITH A CHANCE OF EITHER LIGHT SNOW/RAIN
DURING THE TIME PERIODS AFFECTED. HAVE NOT CHANGED THE SNOW
AMOUNTS TOO MUCH DESPITE THE DRIZZLE INCLUSION...AS THERE SHOULD
BE A GOOD WITH THE WRAP AROUND WHERE SNOWFALL RATES SHOULD BE
HIGH ENOUGH TO COMPENSATE. AS A RESULT...NO OTHER HEADLINE CHANGES
AT THIS TIME.

UPDATED PRODUCTS ALREADY OUT.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   32  41  25  42 / 100  20  10  10
FSM   34  43  30  47 /  80  30  10  10
MLC   34  46  29  46 /  60  10  10  10
BVO   30  38  22  38 / 100  30  10  10
FYV   31  38  28  40 / 100  50  10  10
BYV   33  37  28  40 / 100  60  10  10
MKO   33  42  28  43 /  90  20  10  10
MIO   30  37  23  39 / 100  60  10  10
F10   32  43  27  44 /  90  20  10  10
HHW   35  50  31  51 /  40  10  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY FROM 3 PM MONDAY TO 6 AM TUESDAY FOR OKZ056-OKZ057-
     OKZ060-OKZ061-OKZ064.

     WINTER STORM WARNING FROM 3 PM MONDAY TO 6 AM TUESDAY FOR OKZ056-
     OKZ057-OKZ064.

     BLIZZARD WARNING FROM 3 PM MONDAY TO 6 AM TUESDAY FOR OKZ054-
     OKZ055-OKZ059.

     WINTER WEATHER ADVISORY FROM 6 PM MONDAY TO NOON TUESDAY FOR
     OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ065-OKZ066-OKZ067-
     OKZ068-OKZ069-OKZ070-OKZ071.

AR...WINTER WEATHER ADVISORY FROM 6 PM MONDAY TO NOON TUESDAY FOR
     ARZ001-ARZ002-ARZ010-ARZ011.

&&

AVIATION...20
Hazardous weather outlook, Feb 25, 10:31 AM CST, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1031 AM CST MON FEB 25 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-260445-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1031 AM CST MON FEB 25 2013

...WINTER STORM TO IMPACT PARTS OF NORTHEAST OKLAHOMA...BLIZZARD/WINTER
   STORM WARNINGS EFFECTIVE THIS AFTERNOON...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...REST OF TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

WINTER WEATHER.
	SNOW ACCUMULATION.
	RISK...SIGNIFICANT.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER 3 PM.

        AREA AT GREATEST RISK...PAWNEE...OSAGE AND WASHINGTON COUNTIES
                                IN NORTHEAST OKLAHOMA

POOR VISIBILITY.
	RISK...ELEVATED
        AREA...NORTHWEST OF INTERSTATE 44.
        ONSET...AFTER 3PM.

SIGNIFICANT WINDS.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER 11 AM.

DISCUSSION...
RAIN AND SCATTERED THUNDERSTORMS CONTINUE TO SPREAD ACROSS EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS LATE THIS MORNING. A FEW OF THESE
STORMS HAVE BECOME STRONG WITH SMALL HAIL AND BRIEF GUSTY WINDS. MOST
PRECIPITATION ASSOCIATED WITH THE APPROACHING UPPER LOW WILL
REMAIN IN LIQUID FORM INTO THE AFTERNOON. HOWEVER...COLDER AIR
WILL FILTER INTO PARTS OF NORTHEAST OKLAHOMA AND A CHANGEOVER TO
SNOW IS EXPECTED TO START OVER OSAGE AND PAWNEE COUNTIES DURING THE
MID AFTERNOON HOURS. THIS CHANGEOVER FROM RAIN TO SNOW WILL
CONTINUE TO SHIFT EASTWARD THIS EVENING AND OVERNIGHT ACROSS THE
REMAINDER OF EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST
ARKANSAS.

GUSTY WINDS AHEAD OF THE SYSTEM IN THE 25 TO 35 MPH RANGE WILL
DEVELOP LATE THIS MORNING ACROSS EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS. STRONG GUSTY WINDS IN THE 40 TO NEAR 50 MPH RANGE ARE
EXPECTED TO DEVELOP NORTHWEST OF INTERSTATE 44 ON THE BACKSIDE OF
THE SYSTEM THIS AFTERNOON AND EVENING. THESE STRONG WINDS WILL
CREATE AREAS OF BLOWING SNOW WITH REDUCED VISIBILITIES.

AT THIS TIME...THE FORECAST TRACK OF THE UPPER SYSTEM REMAINS
FAVORABLE FOR HIGHEST SNOWFALL AMOUNTS TO ACCUMULATE ACROSS PARTS
OF FAR NORTHEAST OKLAHOMA...MAINLY IN AREAS NORTH AND WEST OF
TULSA...AND IN PARTICULAR FAR NORTHWEST OSAGE COUNTY WHERE
10 TO 12 INCHES OF SNOW WILL BE POSSIBLE. LESSER AMOUNTS TO THE
SOUTH AND EAST ARE STILL EXPECTED OVERNIGHT. BLIZZARD WARNINGS AND
WINTER STORM WARNINGS ARE EFFECTIVE THIS AFTERNOON FOR NORTHEAST
OKLAHOMA. SEE /OKCWSWTSA/ FOR THE LATEST DETAILS.

EMERGENCY MANAGEMENT ACTION STATEMENT...
PERSONS ALONG AND NORTH OF A SHAMROCK...VERA...NOWATA LINE SHOULD
PREPARE FOR SIGNIFICANT SNOW ACCUMULATIONS WITH BLOWING AND DRIFTING
SNOW...ESPECIALLY ACROSS NORTHWEST OSAGE COUNTY WHERE TRAVEL
IMPACTS WILL BE MOST FELT. CONDITIONS ACROSS THOSE AREAS WILL MAKE
TRAVEL EXTREMELY DIFFICULT IF NOT IMPOSSIBLE. MAKE SURE ADEQUATE
SUPPLIES OF FOOD...WATER AND NECESSARY MEDICATIONS ARE ON HAND TO
LAST THROUGH THE DURATION OF THE WINTER STORM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...WINTER WEATHER POTENTIAL...HIGH WIND POTENTIAL.
WEDNESDAY THROUGH SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
SNOW IS EXPECTED TO TAPER OFF TUESDAY MORNING FROM WEST TO EAST
AND END ACROSS NORTHWEST ARKANSAS DURING THE AFTERNOON HOURS AS
THE SYSTEM EXITS OFF TO THE NORTHEAST. IN THE WAKE OF THIS
SYSTEM...COOLER BUT DRY WEATHER IS EXPECTED FOR THE REST OF THE
WEEK...AND INTO NEXT WEEKEND.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Feb 25, 11:22 AM CST, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1122 AM CST MON FEB 25 2013

OKZ068-069-072-074-251745-
ADAIR OK-CHEROKEE OK-HASKELL OK-SEQUOYAH OK-
1122 AM CST MON FEB 25 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1145 AM CST
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN CHEROKEE AND CENTRAL SEQUOYAH

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN HASKELL

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN ADAIR

AT 1122 AM CST...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTHEAST
OF KANIMA...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BUNCH...KEOTA...KANIMA...TAMAHA...
SALLISAW...MC KEY...VIAN...BRUSHY...MARBLE CITY...BOX...COOKSON AND
BRUSHY LAKE STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. SOME HAIL
ACCUMULATION IS LIKELY AND MAY CAUSE SLICK SPOTS ON ROADS FOR A
SHORT TIME.

LAT...LON 3518 9494 3527 9514 3576 9491 3562 9456
TIME...MOT...LOC 1722Z 208DEG 42KT 3532 9496
Special weather statement, Feb 25, 11:32 AM CST, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1132 AM CST MON FEB 25 2013

OKZ076-251800-
LE FLORE OK-
1132 AM CST MON FEB 25 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL NOON CST
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     SOUTHEASTERN LE FLORE

AT 1133 AM CST...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST
OF OCTAVIA...MOVING NORTH AT 55 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OCTAVIA...BIG CEDAR...MUSE...
HODGEN...HEAVENER...HOWE...WISTER...LAKE WISTER STATE PARK AND
HEAVENER RUNESTONE STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. SOME HAIL
ACCUMULATION IS LIKELY AND MAY CAUSE SLICK SPOTS ON ROADS FOR A
SHORT TIME.

LAT...LON 3451 9486 3502 9479 3497 9445 3450 9463
TIME...MOT...LOC 1733Z 193DEG 46KT 3460 9472
Special weather statement, Feb 25, 11:37 AM CST, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1137 AM CST MON FEB 25 2013

OKZ068-069-072-074-251800-
ADAIR OK-CHEROKEE OK-HASKELL OK-SEQUOYAH OK-
1137 AM CST MON FEB 25 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL NOON CST
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN CHEROKEE AND WESTERN SEQUOYAH

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN HASKELL

IN NORTHEAST OKLAHOMA
     SOUTHERN ADAIR

AT 1137 AM CST...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
MC KEY...MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MARIETTA...STILWELL...BUNCH...
TAMAHA...SALLISAW...MC KEY...VIAN...BRUSHY...MARBLE CITY...BRUSHY
LAKE STATE PARK AND ADAIR STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

SOME HAIL ACCUMULATION IS LIKELY AND MAY CAUSE SLICK SPOTS ON ROADS
FOR A SHORT TIME.

LAT...LON 3533 9483 3541 9503 3592 9477 3583 9451
      3574 9449
TIME...MOT...LOC 1737Z 212DEG 48KT 3550 9484
Special weather statement, Feb 25, 11:47 AM CST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1147 AM CST MON FEB 25 2013

OKZ076-251815-
LE FLORE OK-
1147 AM CST MON FEB 25 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1215 PM CST
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     SOUTHEASTERN LE FLORE

AT 1148 AM CST...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHEAST
OF OCTAVIA...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OCTAVIA...BIG CEDAR...HODGEN...
HEAVENER AND HEAVENER RUNESTONE STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3450 9482 3497 9461 3497 9445 3459 9445
      3451 9446 3450 9452
TIME...MOT...LOC 1748Z 204DEG 45KT 3462 9464
Special weather statement, Feb 25, 12:09 PM CST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1209 PM CST MON FEB 25 2013

ARZ019-029-OKZ072-076-251845-
CRAWFORD AR-LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-
1209 PM CST MON FEB 25 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1245 PM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     SOUTHWESTERN CRAWFORD

IN WEST CENTRAL ARKANSAS
     NORTHWESTERN SEBASTIAN

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN LE FLORE

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN SEQUOYAH

AT 1209 PM CST...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHWEST
OF POTEAU...MOVING NORTHEAST AT 60 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...COTTONWOOD...MULDROW...ROLAND...
MOFFETT...POTEAU...HEAVENER...HOWE...WISTER...SHADY POINT...
CAMERON...PANAMA...ROCK ISLAND...SPIRO...POCOLA...SCULLYVILLE...
BRADEN...ARKOMA...MILL CREEK...FORT SMITH...HACKETT...BARLING...
JENSON...BONANZA...JENNY LIND...RYE HILL...CENTRAL CITY...VAN
BUREN...KIBLER...SHIBLEY...DORA AND HEAVENER RUNESTONE STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. SOME HAIL ACCUMULATION IS LIKELY AND MAY CAUSE
SLICK SPOTS ON ROADS FOR A SHORT TIME.

LAT...LON 3557 9461 3542 9418 3484 9456 3503 9483
TIME...MOT...LOC 1809Z 204DEG 52KT 3511 9463
Special weather statement, Feb 25, 12:19 PM CST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1219 PM CST MON FEB 25 2013

ARZ029-OKZ076-251845-
LE FLORE OK-SEBASTIAN AR-
1219 PM CST MON FEB 25 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1245 PM CST
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     SEBASTIAN

IN SOUTHEAST OKLAHOMA
     EASTERN LE FLORE

AT 1219 PM CST...A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
PATTERSON...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...LIBERTY...CROSSROADS...MILLTOWN...
PATTERSON...HARTFORD...GREENWOOD...ARKOLA...HUNTINGTON...MIDLAND...
DAYTON...WITCHERVILLE...WASHBURN...BURNVILLE...EXCELSIOR...MANSFIELD
AND CENTRAL CITY.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. SOME HAIL ACCUMULATION IS LIKELY AND MAY CAUSE
SLICK SPOTS ON ROADS FOR A SHORT TIME.

LAT...LON 3513 9404 3514 9413 3510 9414 3507 9423
      3497 9422 3496 9424 3494 9434 3495 9436
      3492 9444 3480 9445 3485 9455 3533 9427
      3526 9408 3522 9408 3520 9406 3520 9402
TIME...MOT...LOC 1819Z 208DEG 40KT 3489 9440

The radar

The Western Arkansas radar (KSRX), 24 km away, was scanning. The volume nearest the first event began at 18:36 UTC.

Open the radar archive at this moment

Event by event

3 hail. Local standard time, as filed.

Hail, Sebastian

When
February 25, 12:36 PM CST
Where
Sebastian County, 2 mi NW of Mansfield
Measured
0.75 in hail
Reported by
Post Office
Coordinates
35.090, -94.255

Hail, Franklin

When
February 25, 1:15 PM CST
Where
Franklin County, 0.53 mi WSW of Charleston
Measured
0.88 in hail
Reported by
Emergency Manager
Coordinates
35.297, -94.039

Hail, Franklin

When
February 25, 1:29 PM CST
Where
Franklin County, 0.57 mi NNE of Webb City
Measured
0.75 in hail
Reported by
Emergency Manager
Coordinates
35.488, -93.828

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Arkansas in 2013Every state in 2013This day in weather historyWarnings in Arkansas, February 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 433053, 433049, 433050.